# SDR VNAA2021051699918

- Difficulty date: May 16, 2021
- Submitted: May 16, 2021
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 42,344 hours, 31,337 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH6703163415
- Condition: Corroded
- Location: Bs 280-333 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 26L HAS MULTIPLE SPOTS OF CORROSION FROM FS 280-333. REPLACED STR 26L FROM FS 280 - FS 333, P/N: SH670-31634-15 IAW CRJ700 SRM 51-40-11-001-001-A01, 53-21-03-001-002-A01
